# SDR USAA2009111893165

- Difficulty date: November 11, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FLOORBEAM CHORD AT BS 670, LBL 24.8.  REPAIRED FLOORBEAM CHORD AT BS 670, LBL 24.8 IAW EA 101519.
